Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On a theorem by J. L. Walsh concerning the moduli of roots of algebraic equations


Author: Alexander Ostrowski
Journal: Bull. Amer. Math. Soc. 47 (1941), 742-746
This work is cited by: Bull. Amer. Math. Soc., Volume 54, Number 6 (1948), 550--557
MathSciNet review: 0005160
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07547-6